On some regularities of the occurrence of earthquakes
Doklady Akademii Nauk, Tome 224 (1975) no. 3, pp. 573-576
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_224_3_a19,
author = {Sh. A. Guberman},
title = {On some regularities of the occurrence of earthquakes},
journal = {Doklady Akademii Nauk},
pages = {573--576},
year = {1975},
volume = {224},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_224_3_a19/}
}
Sh. A. Guberman. On some regularities of the occurrence of earthquakes. Doklady Akademii Nauk, Tome 224 (1975) no. 3, pp. 573-576. http://geodesic.mathdoc.fr/item/DAN_1975_224_3_a19/